Advances in Differential Equations

Nodal solutions to a class of nonstandard superlinear equations on $\Bbb R^N$

Monica Conti, Susanna Terracini, and Gianmaria Verzini

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We investigate the existence of sign-changing radial solutions for a class of singular equations: $$ -\Delta u(x)+ b(|x|)u(x) = |u(x)|^{\theta-1}u(x)+h(|x|)\hspace{1cm}x\in\mathbb R^N $$ where $b(|x|)$ may change sign and behaves like $|x|^{-\alpha}$ at infinity for some $\alpha\in(0,2)$, and $\theta>1$.

Article information

Adv. Differential Equations, Volume 7, Number 3 (2002), 297-318.

First available in Project Euclid: 27 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35J60: Nonlinear elliptic equations
Secondary: 34B15: Nonlinear boundary value problems 35B05: Oscillation, zeros of solutions, mean value theorems, etc. 47J30: Variational methods [See also 58Exx] 58E05: Abstract critical point theory (Morse theory, Ljusternik-Schnirelman (Lyusternik-Shnirel m an) theory, etc.)


Conti, Monica; Terracini, Susanna; Verzini, Gianmaria. Nodal solutions to a class of nonstandard superlinear equations on $\Bbb R^N$. Adv. Differential Equations 7 (2002), no. 3, 297--318.

Export citation